PAYMENT DETAILS

  • Order Details
    1
  • Confirm
    2

Order Details

Are you one of the authors of this manuscript?
No. of Copies
 
(minmum 25 copies)

Billing and Shipping Addresses

Billing Address

Payer Name
Email
Phone
Address
City
Country
Tax/Customs info
(e.g. 'CPF/CNPJ', 'RUT','EORI', or 'NPWP')

Shipping Address

Attention of
Email
Phone
Address
(P.O. Box is not allowed)
City
Country

Note: if you do not confirm your information in step 2, your information will not be saved.

Article Details

Journal Title
Mathematical Problems in Engineering
Volume
2022
Article Title
Topological Structure Analysis of Software Using Complex Network Theory
List of Authors
  • Xinxin Xu(ORCID ID: https://orcid.org/0000-0002-1481-3163)
  • Zengyou Zhang
  • Liya Wang(ORCID ID: https://orcid.org/0000-0003-2921-4101)
Article ID
4283995
Article Type
Research Article
No. of Pages
11 Pages
Corresponding Author
Yan Liang
Additional Authors

Invoice Details

Invoice Issue Date
23 April 2024
Type of Reprints
Colored, Covered
Invoice Ref. No.
Terms
Payable upon Receipt

Charges

No. of Copies
Reprints Charges
0.00
Total
$